Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Have irregular periods. Taking pregnacare. Feel like vomiting. Can I be pregnant?

Hi, i am 23 years old and have been trying for 7 months to concieve my periods have always been irreguler i have recently started on pregnacare tablets for a week now i havent had my period this month and still not came on i sometimes feel like vomiting , i havnt done a test yet with my periods being irreguler anyway but would i be pregnent even though i have taken pregnecare a week?
Asked On : Thu, 7 Mar 2013
Answers:  1 Views:  35
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
OBGYN 's  Response
May 2013
Thanks for the query.

Pregnacare contains multi nutrients and vitamins and said to helpful in conceiving.
That will not usually affect your regular ovulation.
So, if you had unprotected inter course around the time of ovulation, then there is possibility for pregnancy.
So, you better to go for blood test for pregnancy.
If the test comes negative, you can go for ovulation induction with your doctor's advice and plan intercourse around the time of ovulation.
Take care.

Answered: Thu, 7 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor